Structure of balls and uniqueness subspaces in a linear metric space
Matematičeskie zametki, Tome 13 (1973) no. 4, pp. 541-550
Cet article a éte moissonné depuis la source Math-Net.Ru
In linear metric space $X$ we investigate the structure of balls in terms of their convex hulls. We generalize the theorem of [2] having to do, in particular, with the conditions under which each subspace $L\subset X$ is a set of uniqueness [3].
@article{MZM_1973_13_4_a7,
author = {A. I. Vasil'ev},
title = {Structure of balls and uniqueness subspaces in a~linear metric space},
journal = {Matemati\v{c}eskie zametki},
pages = {541--550},
year = {1973},
volume = {13},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1973_13_4_a7/}
}
A. I. Vasil'ev. Structure of balls and uniqueness subspaces in a linear metric space. Matematičeskie zametki, Tome 13 (1973) no. 4, pp. 541-550. http://geodesic.mathdoc.fr/item/MZM_1973_13_4_a7/